# SDR DALA2017070705245

- Difficulty date: July 7, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 78,673 hours, 60,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER CEILING LIGHTS INOP FROM ROW 16-20. REPLACED BATTERY PACK AT B5-102 REF AMM 33-53. OPS CHECK GOOD.
